- -

Pronormal subgroups of a direct product of groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Pronormal subgroups of a direct product of groups

Show full item record

Brewster, B.; Martínez Pastor, A.; Pérez-Ramos, M. (2009). Pronormal subgroups of a direct product of groups. Journal of Algebra. 321(6):1734-1745. doi:10.1016/j.jalgebra.2008.12.006

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/44013

Files in this item

Item Metadata

Title: Pronormal subgroups of a direct product of groups
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We give criteria to characterize abnormal, pronormal and locally pronormal subgroups of a direct product of two finite groups A×B, under hypotheses of solvability for at least one of the factors, either A or B.
Subjects: Finite groups , Direct products , Pronormal subgroups , Abnormal subgroups
Copyrigths: Cerrado
Source:
Journal of Algebra. (issn: 0021-8693 )
DOI: 10.1016/j.jalgebra.2008.12.006
Publisher:
Elsevier
Publisher version: http://dx.doi.org/10.1016/j.jalgebra.2008.12.006
Thanks:
The second and third authors have been supported by Proyecto MTM2007-68010-C03-03, Ministerio de Educación y Ciencia and FEDER, Spain
Type: Artículo

This item appears in the following Collection(s)

Show full item record